# SDR SWAA2021062410049

- Difficulty date: March 2, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 72,153 hours, 42,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER SCUFF PLATE HAS 2 EA. CRACKS AT DENTS 6.5' AND 9.5' FROM EDGES AS MARKED. /
